On a one-parameter scheme for the approximation of functions
Doklady Akademii Nauk, Tome 172 (1967) no. 6, pp. 1247-1250
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_172_6_a0,
author = {T. A. Azlarov and Kh. Mansurov},
title = {On a one-parameter scheme for the approximation of functions},
journal = {Doklady Akademii Nauk},
pages = {1247--1250},
year = {1967},
volume = {172},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_172_6_a0/}
}
T. A. Azlarov; Kh. Mansurov. On a one-parameter scheme for the approximation of functions. Doklady Akademii Nauk, Tome 172 (1967) no. 6, pp. 1247-1250. http://geodesic.mathdoc.fr/item/DAN_1967_172_6_a0/